<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 5) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 879—1106
Skew polynomial rings over semiprime rings
Chan Yong Hong, Nam Kyun Kim, and Yang Lee
MSC numbers : 16N60, 16S36
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 879—897
Averages and compact, absolutely summing and nuclear operators on $C\left(\Omega \right)$
Dumitru Popa
MSC numbers : 46B28, 47B10, 47G10
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 899—924
Regular genus and products of spheres
Fulvia Spaggiari
MSC numbers : 57M15, 57Q15, 05C10
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 925—934
Mixed brightness-integrals of convex bodies
Ni Li and Baocheng Zhu
MSC numbers : 52A40
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 935—945
Inversion of $L$-functions, general Kloosterman sums weighted by incomplete character sums
Xiaobeng Zhang and Huaning Liu
MSC numbers : 11L05
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 947—965
Regularity of soap film-like surfaces spanning graphs in a Riemannian manifold
Robert Gulliver, Sung-ho Park, Juncheol Pyo, and Keomkyo Seo
MSC numbers : 58E35, 49Q20
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 967—983
Positive solutions for a system of singular second order nonlocal boundary value problems
Naseer Ahmad Asif, Paul W. Eloe, and Rahmat Ali Khan
MSC numbers : 34B16, 34B18
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 985—1000
Complex submanifolds in real hypersurfaces
Chong-Kyu Han and Giuseppe Tomassini
MSC numbers : 32D15, 58A10, 58A17
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1001—1015
Inclusion and intersection theorems with applications in equilibrium theory in $G$-convex spaces
Mircea Balaj and Donal O'Regan
MSC numbers : 54C60, 54H25, 91B50
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1017—1029
KD-$(k_0, k_1)$-homotopy equivalence and its applications
Sang-Eon Han
MSC numbers : 55P10, 55P15, 55Q70, 54A10, 65D18, 68U05, 68U10
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1031—1054
On some properties of Benford's law
Dominik Strza\l{}ka
MSC numbers : 11B99, 11Z05, 28A80
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1055—1075
Identifiability for composite string vibration problem
Semion Gutman and Junhong Ha
MSC numbers : 35R30, 93B30
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1077—1095
The zero-divisor graph under a group action in a commutative ring
Juncheol Han
MSC numbers : Primary 13H99; Secondary 16E50
J. Korean Math. Soc. 2010 Vol. 47, No. 5, 1097—1106

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd